I have ocd and severe anxiety and my last "panic attack" brought about the some feelings of derealization. that scared me. I dont really HAVE those feelings now, i dont think, but I think that I am obsessing about the feelings...or something like that. Are OCD and Anxiety disorders related in some way? I feel like one thing here is feeding off the other. My doctor upped my prescription of anafranil from 200mg a day to 250mg a day. i was on 1 mg of klonopin a day. I was switched to Ativan 2mg 3 times a day. I can sleep now, but stil obsess about those derealization feelings. How long should I give the upped dosage to start making a difference? Im hoping the Dr will chime in on this one. I really feel I would do better on Celexa, but the Drs call was to up my anafranil. any thought?
It sounds to me like you are transferring your anxiety to the medications and dosages. One problem is definitely feeding off the other. Are you in psychotherapy? The meds will hopefully take the edge off things but you really need to be looking at causes and learning techniques,
what I am really obsessing on, is the feelings of derealization. people feeling unreal, and my brain trying to figure out what makes us real. things like that. is derealization a symptom of anxiety or ocd? or am I really going insane. what questions can I ask my therapist to know that they are the right one to help me. Ive only seen him once so far.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.